Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 4 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 4 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spans in Lebesgue and uniform spaces of translations of step functions
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 51 (1945), 229-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012159
On the Bloch-Landau constant for schlicht functions
Ruth E. Goodman.
Bull. Amer. Math. Soc. 51 (1945), 234-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012123
Concerning the definition of harmonic functions
E. F. Beckenbach.
Bull. Amer. Math. Soc. 51 (1945), 240-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011870
The convergence and values of periodic continued fractions
Ralph E. Lane.
Bull. Amer. Math. Soc. 51 (1945), 246-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011748
Extension of a theorem of Bochner on expressing functionals as Riemann integrals
Brockway McMillan and Paco Lagerstrom.
Bull. Amer. Math. Soc. 51 (1945), 251-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0013221
A class of integral equations which generalize Abel’s equation
Edmund Pinney.
Bull. Amer. Math. Soc. 51 (1945), 259-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012179
A relation between Jacobi and Laguerre polynomials
Earl D. Rainville.
Bull. Amer. Math. Soc. 51 (1945), 266-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011749
Notes on Legendre polynomials
Earl D. Rainville.
Bull. Amer. Math. Soc. 51 (1945), 268-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011750
A correction to my book on topological groups
André Weil.
Bull. Amer. Math. Soc. 51 (1945), 272-273
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the degree of approximation of functions by Fejér means
A. Zygmund.
Bull. Amer. Math. Soc. 51 (1945), 274-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012146
Note on interpolation for a function of several variables
Herbert E. Salzer.
Bull. Amer. Math. Soc. 51 (1945), 279-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012922
Quadrics associated with a curve on a surface
V. G. Grove.
Bull. Amer. Math. Soc. 51 (1945), 281-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011788
On approximate isometries
D. H. Hyers and S. M. Ulam.
Bull. Amer. Math. Soc. 51 (1945), 288-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0013219
Parallelism in the tensor analysis of partial differential equations
D. D. Kosambi.
Bull. Amer. Math. Soc. 51 (1945), 293-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011793
Noncommutative valuations
O. F. G. Schilling.
Bull. Amer. Math. Soc. 51 (1945), 297-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0011684
A note on the replicas of nilpotent matrices
Hsio-Fu Tuan.
Bull. Amer. Math. Soc. 51 (1945), 305-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012278
A new application of the Schur derivate
Gordon Overholtzer.
Bull. Amer. Math. Soc. 51 (1945), 313-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0012082
American Mathematical Society